Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: An Introduction to Mathematical Taxonomy. by G. Dunn, B. S. Everitt
Review by: F. James Rohlf
Journal of the American Statistical Association
Vol. 78, No. 382 (Jun., 1983), pp. 508-509
DOI: 10.2307/2288693
Stable URL: http://www.jstor.org/stable/2288693
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509